| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.
Event or Problem Description
Patient had sclerotic bone on the tibial plateau, and there was difficulty seating the tibial tower onto the baseplate.Once seated and tibial prep had been completed, dr.Removed the tower.One of the tibial tower spikes remained in the tibia and was removed with a rongeur.There was a 30-second delay to the case, and it was completed successfully.Standard surgical protocol was followed, and the patient was unaffected.